# SDR AALA20090929ORD01

- Difficulty date: September 29, 2009
- Submitted: October 6, 2009
- Operation: Air carrier
- Aircraft: N794AN
- Make and model: Boeing 777223
- Aircraft serial: 30256
- Aircraft time: 35,546 hours, 4,958 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Leaking
- Location: Flaperon
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF, LOST RIGHT HYDRAULIC SYSTEM QUANTITY.  RETURNED ORD, LANDED UNEVENTFULLY AND TAXIED TO GATE UNDER OWN POWER.  UNDER INITIAL EXAMINATION BY GATE MECHANICS, FOUND FLUID LEAK IN AREA OF LEFT FLAPERON.  FOUND LEFT OUTBOARD FLAPERON ACTUATOR FAILED AT SOLENOID BOLTS.  REPLACED THE FLAPERON ACTUATOR, RIGHT ENGINE PUMP, ALL ASSOCIATED FILTERS AND FLUSHED SYSTEM.
